Alert archive / California / Wind Advisories in 2008

Wind Advisory 44, NWS Las Vegas, NV

October 12, 2008San Bernardino County, California; Mohave County, Arizona

NWS Las Vegas, NV issued this wind advisory at Oct 12, 2008, 2:38 PM PDT for San Bernardino County, California; Mohave County, Arizona. It took effect at Oct 13, 2008, 10:00 AM PDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2008, 2:38 PM PDT (21:38 UTC)
In effect from
Oct 13, 2008, 10:00 AM PDT
Expired
Oct 13, 2008, 8:00 PM PDT
In force
10 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 48 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KVEF 122138
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
238 PM PDT SUN OCT 12 2008

...GUSTY WINDS EXPECTED ALONG THE COLORADO RIVER VALLEY MONDAY...

AZZ002-036-CAZ527-NVZ021-130530-
/O.NEW.KVEF.WI.Y.0044.081013T1700Z-081014T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
240 PM PDT SUN OCT 12 2008 /240 PM MST SUN OCT 12 2008/

...WIND ADVISORY IN EFFECT FROM 10 AM PDT /10 AM MST/ TO 8 PM PDT
/8 PM MST/ ALONG THE COLORADO RIVER VALLEY AND THE LAKE MEAD
NATIONAL RECREATION AREA...MAINLY SOUTH OF HOOVER DAM ON MONDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM PDT /10 AM MST/ TO 8 PM
PDT /8 PM MST/ MONDAY. 

NORTH TO SOUTH SURFACE PRESSURE GRADIENTS ARE EXPECTED TO INCREASE
TONIGHT AND INTO MONDAY. THIS WILL RESULT IN GUSTY NORTH WINDS
DEVELOPING BEHIND THE DEPARTING LOW PRESSURE SYSTEM BY MONDAY
AFTERNOON. NORTH WINDS BETWEEN 15 TO 20 MPH WITH GUSTS ABOVE 40
MPH ARE EXPECTED...WITH THE MAIN AREA OF CONCERN BEING SOUTH OF
HOOVER DAM ALONG THE COLORADO RIVER VALLEY.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND
GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG WILL CREATE
DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY
PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND GENERATE
LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. 
 
$$

LABELLE/JENSEN
5 follow-up statements
000 
WWUS75 KVEF 130458
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
958 PM PDT SUN OCT 12 2008

...GUSTY NORTH WINDS EXPECTED ALONG THE COLORADO RIVER VALLEY
MONDAY...

AZZ002-036-CAZ527-NVZ021-131300-
/O.CON.KVEF.WI.Y.0044.081013T1700Z-081014T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
958 PM PDT SUN OCT 12 2008 /958 PM MST SUN OCT 12 2008/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM PDT/MST TO 8 PM
PDT/MST MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM PDT/MST TO 8 PM PDT
/MST MONDAY FOR THE LAKE MEAD NATIONAL RECREATION AREA AND THE
COLORADO RIVER VALLEY OF MOHAVE AND EASTERN SAN BERNARDINO COUNTIES.

NORTH TO SOUTH SURFACE PRESSURE GRADIENTS ARE EXPECTED TO
INCREASE TONIGHT AND MONDAY. THIS WILL RESULT IN GUSTY NORTH
WINDS DEVELOPING BEHIND THE DEPARTING LOW PRESSURE SYSTEM BY
LATE MONDAY MORNING. NORTH WINDS BETWEEN 20 TO 30 MPH WITH GUSTS
ABOVE 40 MPH ARE EXPECTED...WITH THE MAIN AREA OF CONCERN BEING
SOUTH OF HOOVER DAM ALONG THE COLORADO RIVER VALLEY.

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 39 MPH AND...OR WIND
GUSTS OF 40 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG WILL CREATE
DANGEROUS BOATING CONDITIONS ON AREA LAKES DURING THE ADVISORY
PERIOD. THESE WINDS WILL CREATE VERY CHOPPY WATERS AND GENERATE
LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT.

$$

PIERCE
000 
WWUS75 KVEF 131122
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
422 AM PDT MON OCT 13 2008

AZZ002-036-CAZ527-NVZ021-131800-
/O.CON.KVEF.WI.Y.0044.081013T1700Z-081014T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
422 AM PDT MON OCT 13 2008 /422 AM MST MON OCT 13 2008/

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
THIS EVENING FOR THE COLORADO RIVER VALLEY FROM THE LAKE MEAD
NATIONAL RECREATION AREA TO LAKE HAVASU.

GUSTY NORTH WINDS DEVELOPING BEHIND THE DEPARTING LOW PRESSURE
SYSTEM WILL INCREASE THIS MORNING TO BETWEEN 20 AND 30 MPH WITH
GUSTS UP TO 45 MPH. THE HIGHEST WIND SPEEDS WILL BE SOUTH OF
HOOVER DAM ALONG SECTIONS OF LAKE MOHAVE AND ALSO BELOW DAVIS
DAM.

WINDS THIS STRONG WILL CREATE DANGEROUS BOATING CONDITIONS ON
AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS WILL CREATE
VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR
SWAMP SMALL CRAFT.

$$

JGA
000 
WWUS75 KVEF 131827
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1127 AM PDT MON OCT 13 2008

AZZ002-036-CAZ527-NVZ021-140300-
/O.CON.KVEF.WI.Y.0044.000000T0000Z-081014T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
1127 AM PDT MON OCT 13 2008 /1127 AM MST MON OCT 13 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS
EVENING. 

GUSTY NORTH WINDS WILL CONTINUE DOWN THE COLORADO RIVER BEHIND
THE DEPARTING LOW PRESSURE SYSTEM. WINDS BETWEEN 20 AND 30 MPH
WITH GUSTS UP TO 45 MPH ARE EXPECTED THROUGH EARLY EVENING. AS OF
1100 AM TODAY...BULLHEAD CITY AND NEEDLES HAVE RECORDED WIND GUSTS
OF 44 MPH. THE HIGHEST WIND SPEEDS WILL BE SOUTH OF HOOVER DAM
ALONG SECTIONS OF LAKE MOHAVE AND ALSO BELOW DAVIS DAM.

WINDS THIS STRONG WILL CREATE DANGEROUS BOATING CONDITIONS ON
AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS WILL CREATE
VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH COULD CAPSIZE
OR SWAMP SMALL CRAFT.

$$
000 
WWUS75 KVEF 132143
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
243 PM PDT MON OCT 13 2008

AZZ002-036-CAZ527-NVZ021-140300-
/O.CON.KVEF.WI.Y.0044.000000T0000Z-081014T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
243 PM PDT MON OCT 13 2008 /243 PM MST MON OCT 13 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS
EVENING ALONG THE COLORADO RIVER VALLEY.

GUSTY NORTH WINDS WILL CONTINUE DOWN THE COLORADO RIVER BEHIND
THE DEPARTING LOW PRESSURE SYSTEM. WINDS BETWEEN 20 AND 30 MPH
WITH GUSTS TO AROUND 40 MPH ARE EXPECTED THROUGH EARLY EVENING.
THE HIGHEST WIND SPEEDS WILL BE SOUTH OF HOOVER DAM ALONG
SECTIONS OF LAKE MOHAVE AND ALSO BELOW DAVIS DAM.

WINDS THIS STRONG WILL CREATE DANGEROUS BOATING CONDITIONS ON
AREA LAKES DURING THE ADVISORY PERIOD. THESE WINDS WILL CREATE
VERY CHOPPY WATERS AND GENERATE LARGE WAVES WHICH COULD CAPSIZE
OR SWAMP SMALL CRAFT.

$$

LABELLE
000 
WWUS75 KVEF 140300
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
800 PM PDT MON OCT 13 2008

AZZ002-036-CAZ527-NVZ021-140400-
/O.EXP.KVEF.WI.Y.0044.000000T0000Z-081014T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING THE CITIES OF...LAKE HAVASU...TOPOCK...NEEDLES...
LAUGHLIN...BULLHEAD CITY...HOOVER DAM
800 PM PDT MON OCT 13 2008 /800 PM MST MON OCT 13 2008/

...WIND ADVISORY WILL EXPIRE AT 8 PM PDT /8 PM MST/ THIS
EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM PDT /8 PM MST/ THIS
EVENING. 

NORTH WINDS HAVE DECREASED ALONG THE COLORADO RIVER VALLEY.
FOR THE REST OF TONIGHT WINDS WILL BE FROM THE NORTH BETWEEN 10
AND 20 MPH WITH OCCASIONAL GUSTS OF 30 MPH.

THE WINDS WILL INCREASE ONCE AGAIN TUESDAY MORNING WITH GUSTS UP
TO 40 MPH POSSIBLE AT TIMES.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Oct 12, 11:25 AM PDT, 3 hours 13 minutes earlier.

Area forecast discussion, Oct 12, 11:25 AM PDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1125 AM PDT SUN OCT 12 2008

.SYNOPSIS...AN UNSEASONABLY COLD LOW PRESSURE SYSTEM WILL LINGER
OVER THE REGION TODAY THEN GRADUALLY MOVE EAST MONDAY. A DISTURBANCE
MOVING DOWN THE BACK SIDE OF THE SYSTEM TONIGHT WILL BRING GUSTY
NORTH WINDS TO MUCH OF THE AREA MONDAY THROUGH TUESDAY...ESPECIALLY
DOWN THE COLORADO RIVER VALLEY. UNSEASONABLY COLD TEMPERATURES WILL
PERSIST THROUGH MONDAY BEFORE WARMER TEMPERATURES RETURN TO THE AREA
BY THE MIDDLE OF THE WEEK.
&&

UPDATE...IMPULSE DROPPING SOUTH ALONG THE BACKSIDE OF THE TROUGH
WILL LIKELY INCREASE CLOUDS THIS AFTERNOON ACROSS THE NORTHEAST
PORTION OF THE CWA WITH LIGHT SHOWERS STILL POSSIBLE...HOWEVER
DOES NOT LOOK AS IF SHOWERS WILL DEVELOP ACROSS THE EXTREME SOUTHERN
NEVADA MOUNTAINS. WILL UPDATE GRIDS/ZONES TO REFLECT THIS.
&&

.PREV UPDATE...928 AM PDT TROUGH AXIS FROM NORTHEAST MONTANA TO
SOUTHERN NEVADA TO KEEP COLD AIR FLOWING ACROSS THE CWA TODAY. MAIN
QUESTION HOWEVER WILL BE IF RIPPLE/MOISTURE WILL DROP FAR ENOUGH
SOUTH TO ALLOW FOR SHOWERS/CLOUDS OVER THE SOUTHERN NEVADA
MOUNTAINS/LINCOLN COUNTY LATE THIS AFTERNOON. BOTH 12Z NAM/GFS
CONTINUE TO SHOW WEAK FEATURE SHIFTING OVER SOUTHERN NEVADA THIS
AFTERNOON AND SATELLITE INDICATING A SOUTHWARD PROGRESSION OF CLOUDS
ATTM. THUS CURRENT FORECAST OF KEEPING MENTION OF LIGHT SHOWERS THE
ABOVE MENTIONED AREA. TEMPS RUNNING ABOUT 3 DEGREES BELOW THOSE OF
YESTERDAY...BUT OVERALL FORECAST MAX TEMPS ON TRACK. NO UPDATES
PLANNED ATTM...HOWEVER WILL LIKELY UPDATE WORDED ZONES LATER TO
REMOVE MORNING/AFTERNOON WORDING.
&&

.PREV DISCUSSION...350 AM PDT SHORT TERM...THE UPPER LOW OVER THE
GREAT BASIN AND INTERMOUNTAIN REGION WILL MAKE LITTLE OR NO EASTWARD
PROGRESS TODAY. THE 00Z/06Z MODELS CONTINUE TO A SHOW A VORTICITY
SPOKE DIVING FROM SOUTHERN IDAHO DOWN THROUGH SOUTHERN NEVADA BY
THIS EVENING. EVIDENCE OF THIS COULD BE SEEN ON RECENT SATELLITE
LOOPS AND IT APPEARS TO BE BEST DEPICTED BY THE GFS. THE MAIN IMPACT
OF THIS FEATURE WILL BE A REINFORCING SHOT OF COLD AIR AND
SUBSIDENCE WHICH WILL INCREASE NORTHERLY WINDS ACROSS THE
AREA...ESPECIALLY THE COLORADO RIVER VALLEY...TONIGHT AND MONDAY. IT
IS ALSO WORTH NOTING THAT SUFFICIENT MOISTURE AND ASCENT ARE
INDICATED WITH THIS DISTURBANCE TO PRODUCE SOME SHOWERS OVER SOUTH
CENTRAL NEVADA AND POSSIBLY THE SOUTHERN NEVADA MOUNTAINS THIS
AFTERNOON AND EARLY EVENING. THE GFS INDICATES THE UPPER LOW WILL
CLOSE OFF AND MAKE SLOW PROGRESS ACROSS NORTHERN ARIZONA MONDAY THEN
OPEN UP AS IT MOVES INTO THE SOUTHERN ROCKIES TUESDAY. NORTH WINDS
WILL PERSIST ACROSS THE FORECAST AREA TUESDAY THEN DECREASE TUESDAY
NIGHT AS ZONAL FLOW DEVELOPS.

.LONG TERM...AFTER A WEEKEND FEATURING TEMPERATURES MORE TYPICAL OF
DECEMBER MANY PEOPLE MAY BE WONDERING WHERE FALL WENT. THE GOOD NEWS
IS MUCH WARMER WEATHER WILL RETURN TO THE AREA BY THE LATTER HALF OF
THIS WEEK. THE MID AND UPPER LEVEL FLOW WILL BECOME SOUTHWESTERLY ON
WEDNESDAY AHEAD OF A SHORTWAVE TROUGH THAT MOVES ACROSS THE PAC NW.
ALTHOUGH MODEL FORECAST SOUNDINGS SHOW A SHALLOW INVERSION THAT WILL
KEEP THE LOWEST LEVELS FROM MIXING...HIGH TEMPS SHOULD STILL WARM BY
4 TO 8 DEGREES OVER TUESDAY. FURTHER WARMING IS EXPECTED TO TAKE
PLACE ON THURSDAY AS AN UPPER RIDGE BUILDS EASTWARD INTO THE
SOUTHWESTERN CONUS. ALTHOUGH THE RIDGE WILL SLIDE EASTWARD ON FRIDAY
A SOUTHWEST FLOW ALOFT WILL KEEP HIGH TEMPS ABOVE NORMAL ACROSS THE
AREA. EVEN THOUGH WE WILL REMAIN IN A SOUTHWEST FLOW ALOFT ON
SATURDAY...AN UPPER TROUGH APPROACHING THE PAC NW WILL HELP TO LOWER
HEIGHTS ACROSS THE AREA ALLOWING FOR A SUBTLE DROP IN TEMPS AND
PUSHING THEM BACK CLOSER TO NORMAL. THE MODELS BEGIN TO DIVERGE BY
SUNDAY...WITH THE 00Z GFS AND 06Z DGEX SHOWING AN UPPER LOW
ASSOCIATED WITH THE SOUTHERN BRANCH OF THE JETSTREAM MOVING ACROSS
SOCAL INTO ARIZONA ON MONDAY...WHILE THE 00Z ECMWF DIVES A DEEP
UPPER TROUGH SOUTHWARD TOWARDS THE GREAT BASIN BY MONDAY NIGHT. FOR
NOW I DEPICTED SOME CLOUDS IN THE GRIDS FOR THIS TIME FRAME...BUT
WHAT IS UNCERTAIN IS JUST HOW MUCH COOLING TAKES PLACE AND IF ANY
POPS NEED TO BE INTRODUCED.
&&

.AVIATION...FOR MCCARRAN...GUSTY NORTH WINDS EARLY THIS MORNING WILL
LESSEN SOME AS THE MORNING PROGRESSES AS SURFACE PRESSURE GRADIENTS
SLOWLY WEAKEN...BUT IT STILL LOOKS LIKE NORTH WINDS AROUND 10 KTS
WILL PREVAIL THIS AFTERNOON INTO TONIGHT. FEW-SCT CLOUDS ARE
EXPECTED AOA 10K FEET TODAY...MAINLY OVER THE SURROUNDING MOUNTAINS
WITH A CLEAR SKY TONIGHT.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...AN UPPER LOW WILL REMAIN OVER THE THE AREA TODAY.
ENOUGH MOISTURE ON THE BACK SIDE OF THIS SYSTEM WILL STILL ALLOW FOR
ISOLATED SHSN ACROSS LINCOLN COUNTY AS WELL AS SCT-BKN CLOUDS WITH
CIGS AS LOW AS 6-8K FEET AND POSSIBLE MTN OBSCURATION. OTHERWISE
EXPECT GENERALLY NORTH WINDS ACROSS THE AREA AT 10-15 KTS WITH GUSTS
OF 20-25 KTS ESPECIALLY ACROSS THE SOUTHERN GREAT BASIN...THE OWENS
VALLEY AND DOWN THE COLORADO RIVER. WINDS WILL LESSEN SOME
OVERNIGHT...BUT GUSTS AROUND 15 KTS ARE STILL POSSIBLE DOWN THE
COLORADO RIVER. FEW-SCT CLOUDS AOA 10K FEET...BECOMING CLEAR
TONIGHT.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

JENSEN/ADAIR/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Oct 12, 6:15 AM PDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
615 AM PDT SUN OCT 12 2008

AZZ001-003-CAZ519>526-NVZ014>020-022-130700-
NORTHWEST PLATEAU-NORTHWEST DESERTS-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
615 AM PDT SUN OCT 12 2008 /615 AM MST SUN OCT 12 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. NORTH TO
NORTHEAST WINDS GENERALLY GUSTING TO 30 MPH WILL DEVELOP ACROSS
THE REGION MONDAY THEN DECREASE SLIGHTLY TUESDAY. LIGHT WINDS AND
A WARMING TREND CAN BE EXPECTED THE LATTER HALF OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AZZ002-036-CAZ527-NVZ021-130700-
LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
615 AM PDT SUN OCT 12 2008 /615 AM MST SUN OCT 12 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NORTH WINDS WILL INCREASE MONDAY MORNING WITH GUSTS OF 40 MPH OR
HIGHER EXPECTED EACH DAY MONDAY AND TUESDAY ALONG SECTIONS OF THE
COLORADO RIVER VALLEY...ESPECIALLY FROM LAKE MOHAVE TO LAKE HAVASU.
THIS WILL CREATE HAZARDOUS BOATING CONDITIONS IN EXPOSED NORTH/SOUTH
CHANNELS. LIGHTER WINDS AND A WARMING TREND CAN BE EXPECTED THE
LATTER HALF OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 3:13 PM PDTFire Weather WatchVEFSan Bernardino14 hr

Nearby

Wind Advisories in California, 2008Wind Advisories in Arizona, 2008Wind Advisories in Nevada, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.